MathSciNet Relay Station
MathSciNet bibliographic data
MR2200969 (2006i:46034) 46C05 (03G12 46L30 81P10)
Chetcuti, E.; Dvurečenskij, A. The state-space of the lattice of orthogonally closed subspaces. Glasg. Math. J. 47 (2005), no. 1, 213–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement